BibTeX record journals/cma/Al-BahadiliH08

download as .bib file

@article{DBLP:journals/cma/Al-BahadiliH08,
  author       = {Hussein Al{-}Bahadili and
                  Shakir M. Hussain},
  title        = {An adaptive character wordlength algorithm for data compression},
  journal      = {Comput. Math. Appl.},
  volume       = {55},
  number       = {6},
  pages        = {1250--1256},
  year         = {2008},
  url          = {https://doi.org/10.1016/j.camwa.2007.05.014},
  doi          = {10.1016/J.CAMWA.2007.05.014},
  timestamp    = {Thu, 11 Feb 2021 23:39:29 +0100},
  biburl       = {https://dblp.org/rec/journals/cma/Al-BahadiliH08.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics